MAUDE Adverse Event Report: TRUSTEEL; CONTACT DETACH G29 60/6 TCAP

TRUSTEEL; CONTACT DETACH G29 60/6 TCAP
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that her infusion set tubing snapped right above the connecter piece while she was sleeping about a week before this report.Her blood glucose level was 300 mg/dl at the time of this event.She did not notice any damage when the package was first opened.She successfully changed out infusion set and resumed insulin on pump.No further information available.

Brand Name
TRUSTEEL
Common Device Name
CONTACT DETACH G29 60/6 TCAP
MDR Report Key8295555
Report Number3003442380-2019-00389
Device Sequence Number13931161
Product Code FPA
UDI-Device Identifier05705244014879
UDI-Public05705244014879
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date02/01/2019
Patient Sequence Number1